# SDR CA101022003

- Difficulty date: October 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 8,924 hours
- Engine: Ge CF348E5A1
- System (JASC): 7700 · Engine Indicating System
- Part: Converter
- Part number: 601509173
- Condition: Failed
- Location: Engine Monitor
- Part time: 29 hours
- Component: Engine Monitor, Ge
- Component part number: CMA73014
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE PILOT NOTICE THE AUXILIARY WARNING LIGHT WAS ON, ON THE ENG CONTROL PANEL, AN INDICATION OF POWER LOSS ON 1 CHANNEL, IN A DUAL CHANNEL SIGNAL DATA CONVERTER.   ALL ENG INSTRUMENTS N1,N2, FF, ITT, FP, OP, & FUEL TOTALIZER GO THROUGH BOTH CHANNELS OF THE SIGNAL DATA CONVERTER.  WHEN POWER IS LOST ON A CHANNEL ALL ENG INDICATION WILL REVERT TO BASIC REDUNDANT BACK UP SYS, VERT BARS ON 1 ENG AND DIGITS ON THE OTHER.  EXAMPLE EA ENGINE INSTRUMENT HAS DUAL INDICATION A VERTICAL BAR AND DIGITAL.  DURING THE ABOVE FLIGHT ALL ENGINES INDICATORS OPERATED NORMAL WHEN THE AUXILIARY WARNING LIGHT WAS ON.  ACFT CONTINUED FLIGHT TO DESTINATION WITHOUT ANY ISSUES.  UPON TROUBLESHOOTING THE SYS IT WAS FOUND THAT THE SIGNAL DATA CONVERTER WAS FAULTY ON CHANNEL NR 1.  REPLACED SDC CONTROL BOX AND THE FAULT RECTIFIED.  THE SDC WAS PREVIOUSLY REPLACED A FEW WEEKS EARLIER FOR ANOTHER FAULT.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE COMPONENT WAS REMOVED FROM ANOTHER ACFT FOR THE SAME IDENTICAL FAULT AND SENT TO THE SHOP FOR REPAIR.  THE COMPONENT REPAIR BREAK DOWN REPORT DID NOT HAVE ANY INDICATION OF A PREVIOUS ISSUE THAT WAS FOUND, SIMPLY BENCH TESTED AND CERTIFIED.
